# SDR HNAA2017091801

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 67,797 hours, 76,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Burned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF SEQ 3,  FOUND THE POWER SUPPLY BASE AT 3351-P4 HAS A BURNED ODOR AND APPEARS TO HAVE A BURNED RESISTOR.   R & R THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-00.
